# SDR SWIA201129035

- Difficulty date: December 22, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 26,154 hours, 20,626 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Condition: Stuck
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SHOULDER HARNESS LOCKED, WILL NOT RELEASE.  (FLT 4674)  REPLACED CAPTAIN'S RESTRAINT SYSTEM ASSEMBLY.
